# SDR AWXA200600852

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 50,109 hours, 34,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED POSSIBLE SKIN CRACK ON THE UPPER FWD RIVET AREA OF EXISTING REPAIR AT STA 370 AT STR 17L.  MAINTENANCE VERIFIED CRACK.  ROUTED OUT DAMAGE.  FABRICATED DOUBLER AND TRIPLER IAW BOEING 737-300 SRM 53-00-01R31 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 370 AND STR 17L IAW BOEING 737-300 SRM 53-00-01R31.
